# SDR SWAA2021070177819

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.  EVALUATED INSPAR RIB LOCATED STAB STA 129.50 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER AND CRACK NOT IS PERMITTED IAW SRM 55-10-09-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A(1).   REPAIRED INSPAR RIB 129.50 RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
